I just have to get this off my chest. I have had severe chronic fatigue for 3 weeks now. I had seen my pdoc about 2 weeks ago and told him and he really had very little to say about it, I had told him I was going to see my reg. doc. Well, I was checked out and bloodwork, thryoid, brain scan were all normal. I seen my pdoc yesterday, and told him my therapist thought I might be internalizing my feelings and this might be causing my fatigue. Well he said that I had been depressed for such a long time, had been on geodon this summer which he prescribed, and also had an episode when I was sick and on antibiotics this past fall, he said ur dopamine is depleted and that is the reason u feel so tired. He went on to say that there was nothing he could do to replace it, that my brain would manufacture it itself in time. He told me it could take years. I couldn't believe what I was hearing. I can't stand this feeling of fatigue for one more minute, what is he talking about years? I felt like hitting him over his head. I was able to keep my composure, and asked for provigil which is a stimulant for drowsiness, he at least gave me some samples and I am hoping they help. Has anyone ever heard anything like this? I think this pdoc lost his marbles, I will not be seeing him anymore.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...